# SDR K5SR202008103599

- Difficulty date: July 31, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N682TM
- Make and model: Honda HA-420
- Aircraft serial: 42000023
- Aircraft time: 457 hours, 345 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 130064010
- Part serial: 00216
- Condition: Malfunctioned
- Location: Cabin Heat
- Part time: 2 hours, 2 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER SQUAWK OF NO HEAT IN CABIN AREA.  INSTALLED MODIFIED VCSC CONTROLLER FROM ENVIRO SYSTEMS INC P/N 1300640-10 S/N 00216. OPERATION CHECKED SATISFACTORY. AIRCRAFT FLEW ABOUT 2 HOURS AND CUSTOMER SQUAWKED  THAT THERE WAS NOW NO COCKPIT HEAT AND WINDSHIELD FOGGING. PERFORMED DOWNLOAD OF ECS SYSTEM AND FOUND THAT THE INSTALLED REPLACEMENT MODIFIED VCSC CONTROLLER WAS SHOWING THAT THE A/C HIGH PRESSURE SWITCH WAS DISPLAYING INVALID AND LOW PRESSURE SWITCH READING HIGH PRESSURE ON DISPLAY. INSTALLED ANOTHER MODIFIED VCSC CONTROLLER P/N 1300640-10 S/N 00223. OPERATIONAL CHECKED SATISFACTORY AND BOTH SENSORS READING NORMAL.
